# SDR 20001214SH026

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N611PA
- Make and model: Beech 400A
- Aircraft serial: RK78
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Part number: 68C7
- Part serial: 2631
- Condition: Leaking
- Location: Pitot Static
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAK DISCOVERED DURING A PITOT/STATIC LEAK TEST, THAT ONLY EVIDENCED ITSELF ABOVE 180 KNOTS.  FOUND LEAK AT EPOXY GLUE THAT IS APPLIED TO ITS SIDE AT MFG.  CONTACTED BEECH/BOMBARDIER, WHO, IN TURN, CONTACTED THE PART MFG.  THEY ADVISED REPAIR OF LEAK IS AS EASY AS APPLYING MORE CHEMLOCK 304 OVER THAT ALREADY IN PLACE AS A RESULT OF MFG.  NEWEST VERSION OF PART INCLUDED AN H IN ITS PART NUMER AND IS WELDED INSTEAD OF GLUED.  PURCHASED A NEW PART FOR REPLACEMENT.   (X)
